RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 5, Pages 48–64 (Mi mm3479)  

This article is cited in 5 scientific papers (total in 5 papers)

To construction entropic transport model based on the formalism of nonextensive statistics

A. V. Kolesnichenko

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences

Abstract: The paper offers a new approach to transport entropy models of allocation based on the formalism of nonextensive statistics. As an example, we constructed a entropy simple model for the single-purpose trips and for a homogeneous group of cars. The developed approach allows to model more complex communications systems (including urban and regional systems for vehicles), which are not described by the Gibbs distribution. The basis of this research is nonextensive Tsallis entropy, and distribution, which are dependent on the actual number $q$, which is a measure of non-additive complex socio-economic systems.

Keywords: entropy Tsallis, nonadditive statistics, entropy modeling of complex systems, entropy transport models.

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2014, 6:6, 587–597

Received: 11.04.2013

Citation: A. V. Kolesnichenko, “To construction entropic transport model based on the formalism of nonextensive statistics”, Matem. Mod., 26:5 (2014), 48–64; Math. Models Comput. Simul., 6:6 (2014), 587–597

Citation in format AMSBIB
\Bibitem{Kol14}
\by A.~V.~Kolesnichenko
\paper To construction entropic transport model based on the formalism of nonextensive statistics
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 5
\pages 48--64
\mathnet{http://mi.mathnet.ru/mm3479}
\elib{http://elibrary.ru/item.asp?id=21826465}
\transl
\jour Math. Models Comput. Simul.
\yr 2014
\vol 6
\issue 6
\pages 587--597
\crossref{https://doi.org/10.1134/S2070048214060052}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925962059}


Linking options:
  • http://mi.mathnet.ru/eng/mm3479
  • http://mi.mathnet.ru/eng/mm/v26/i5/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kolesnichenko, “Modifikatsiya v ramkakh neadditivnoi statistiki Tsallisa kriteriev gravitatsionnoi neustoichivosti astrofizicheskikh diskov”, Matem. modelirovanie, 28:3 (2016), 96–118  mathnet  elib
    2. Kolesnichenko A.V., “Criterion of Thermal of Stability and the Law of Distribution of Particles For Self-Gravitating Astrophysical Systems Within the Tsallis Statistics”, Math. Montisnigri, 37 (2016), 43–75  isi
    3. A. V. Kolesnichenko, “Power distributions for self-gravitating astrophysical systems based on nonextensive Tsallis kinetics”, Solar Syst. Res., 51:2 (2017), 127–144  crossref  isi  scopus
    4. A. V. Kolesnichenko, “Two-parameter functional of entropy Sharma-Mittal as the basis of the family of generalized thermodynamices of non-extensive systems”, Math. Montisnigri, 42 (2018), 74–101  isi
    5. Kolesnichenko V A., “To the Substantiation in the Framework of Nonextensive Tsallis Statistics of Onsager'S Reciprocity Relations For Kinetic Coefficients”, Math. Montisnigri, 44 (2019), 41–59  crossref  isi
  • Математическое моделирование
    Number of views:
    This page:239
    Full text:44
    References:33
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019